# SDR AALA202309210826

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 73,152 hours, 33,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 22 ABC AND 23ABC EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE TIGHTENED LOOSE CONNECTOR 7260VC8 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
